Well I have been taken 2x25 in the morning and before bed but what if I increased my dosage alone to 400mg or more. I want to know the risks and side effects
If I take 2x25mg of quetiapine twice a day and increases it to 400mg at once will I feel effects?
- 25 Mar 2017 by Agnesagalae
- 26 Mar 2017
- depression, post traumatic stress disorder, anxiety, quetiapine, side effect, sleep, dosage, anxiety and stress, mental health, mental disorder, risk
Typically one doesn't increase seroquel that much that quickly because it can cause some heart trouble. Your body gets used to it pretty quickly during the titration, so if you jump that quickly, expect some light headedness when standing up, etc. You're also going to be very tired. I hate to break this to you. It's going to be difficult to handle, BUT it does get better. It just takes a few weeks, and it might always slightly be there, but it'll gradually get better.
Agnes; Also if you have been on it for a while the side effects are not as bad when the doctor raises the dose. And many times when they Increase it as much as they are for you, it is taken at bedtime what did the doctor say about when to take it. And also if you are taking it in divided doses.Some do continue to take it in smaller doses during the day and the bigger dose at bedtime so you can sleep through the night without having as many side effects. You might want to recheck with your doctor again to make sure. ps also the first few days it well hit you stronger than after you adjust to it. and when you do take the whole dose at bedtime it does also help you during the day. Just as the first post to you said. good luck and feel free to repost if you can use any help. Chuck1957
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 22 answers
Posted 12 Nov 2013 • 1 answer
Posted 4 Jan 2014 • 3 answers
Posted 23 Feb 2014 • 2 answers
Posted 20 Nov 2016 • 3 answers